# SDR 03FDEA01167

- Difficulty date: July 28, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 37,601 hours, 8,599 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Loose
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N0934 - RT WING- O/B FLAP (FLAP SIDE) O/B HINGE O/B PIVOT HOLE AND I/B AND O/B   ACTUATOR ATTACHMENT HOLES FOUND BUSHING LOOSE.  **  S/D  **  COMING
